MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" BIFUSE EXT SET W/MICROCLAVE¿ CLEAR, 2 CLAMPS, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" BIFUSE EXT SET W/MICROCLAVE¿ CLEAR, 2 CLAMPS, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number MC33368
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional initial reporter email: (b)(6).Initial reporter report came to icu medical through: the stevens company limited.(b)(6).The device was not returned for evaluation.Upon receiving the device, it will be investigated and a supplemental mdr submitted.
 
Event or Problem Description
An event involving a 6" bifuse ext set w/microclave¿ clear, 2 clamps, rotating luer experienced disconnection.As per report, the brand new y connector with blood port was added to iv line.When blood port side of y connector was unclamped the tubing popped out of the y junction opening the line and causing blood to backup in piv line.Piv immediately clamped before patient lost any blood, y connector removed from pre-existing lines and lines dead ended with sterile cap.Medication administration was delayed due to need to make new medline and prime new y connector.There was patient involvement, no human harm and there was delay in therapy.
 
Additional Manufacturer Narrative
One used list# mc33368, 6" bifuse ext set w/microclave¿ clear, 2 clamps, rotating luer was provided by the customer for complaint investigation.As received, one side of the device's port had dislocated tubing.There were some unknown solution residuals present as well.No other physical damage or anomalies were observed.The other port tubing was tested and passed, and the dimensions of the tubing and the bond pocket were measured and passed.Sufficient solvent observed on the tubing.The customer complaint of the tubing popped out of the y junction is confirmed.However, the probable causse in unknown.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.Corrected information can be found in d8 - was device serviced by third party? and d10 concomitant product.D9 - date returned to mfg: 07jan2025.Updated information can be found in h6 component codes.

Brand Name
6" BIFUSE EXT SET W/MICROCLAVE¿ CLEAR, 2 CLAMPS, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19938602
Report Number9617594-2024-01097
Device Sequence Number4875875
Product Code FMG
UDI-Device Identifier00887709038141
UDI-Public(01)00887709038141(17)260601(10)5452795
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Catalogue NumberMC33368
Device Lot Number5452795
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED PREEXISTING IV LINES, MFR UNK
Patient SexUnknown